Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Primary ideals in rings of analytic functions


Author: Norman L. Alling
Journal: Proc. Amer. Math. Soc. 53 (1975), 423-427
MSC: Primary 46J15; Secondary 12J20
DOI: https://doi.org/10.1090/S0002-9939-1975-0383082-0
MathSciNet review: 0383082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Primary ideals in the ring of all analytic functions on a noncompact Riemann surface are analyzed with the aid of classical valuation theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46J15, 12J20

Retrieve articles in all journals with MSC: 46J15, 12J20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0383082-0
Keywords: Primary ideals, analytic functions, valuation theory
Article copyright: © Copyright 1975 American Mathematical Society